# SDR SWAA2022122073275

- Difficulty date: November 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl 40-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM BS 986.5, RBL40-45.5.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.   FABRICATED A FILLER & REPAIR IAW SRM 53-70-51-R2R-6 TABLE 204, ALTERNATIVE 4.  TREATED AND PRIMED FILLER IAW AMM 51-21-41-370-801 AND 51-21-72-370-804, & INSTALLED IAW SRM 53-70-51-2R-6, REPAIR 6, TABLE 204, ALTERNATIVE 4.
